... carvedilol for a day prior to the test . one day and half back on got up suddenly ear ring that has not stop. other medicine are Norvasc atorvastatin Plavix carvedilol asprin can this problem happen on carvedilol . Had a stent put in in February the year 2013.
There is another possibility. I also was taking carvedilol, lisinopril, aspirin and Norvasc -- (as well as Lasix and clonidine!) until a few days ago.
After several months of eating a heart-healthy weight loss diet I've lost 25 pounds, then last week I noticed my ears had started ringing constantly. It turned out that I was now overmedicated and my blood pressure was extremely low, and this is what was making my ears ring. In my case I was taken off of two of my blood pressure medications and the ringing has stopped.
Perhaps there's a possibility that the ringing in your ears isn't being caused directly by the carvedilol... but by a drop in your blood pressure after resuming all your meds after the stress test? It might be worth checking if you have a home BP monitoring device, or getting it checked by your doctor.
By the way, just a word of encouragement for you: I had an angioplasty with three drug-eluting coronary artery stents in October 2007, and now almost 7 years later my heart is strong and there has been no indication of any re-stenosis in the coronary arteries. After initially being on Plavix for 2 years, now it's an aspirin a day for life. I just try to follow the American Heart Association's diet recommendations for fat and sodium intake and also try to avoid sugar and processed starches. The only real effort is what I put into keeping my weight in check as I age and become more sedentary.
Good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2010 • 3 answers
Posted 26 Feb 2011 • 1 answer
Posted 15 Jan 2013 • 2 answers
I am 51 year,I take plavix (75mg),and aspirin(81mg),atorvastatin (10mg) daily after stent placement?
Posted 1 Nov 2013 • 5 answers
Posted 1 day 5 hours ago • 0 answers